# SDR SCNA20201007076

- Difficulty date: September 10, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER CLIP STA 727D STR 22L HAS CORROSION ON SURFACE, MARKED.  STRINGER CLIP AT BS 727D STR 22C FOUND TO BE OUT OF LIMITS, DUE TO NO ALLOWABLE LIMITS, IAW B737-800 SRM.  REMOVED AND REPLACED STR CLIP, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 146A1220 REV.
